# SDR MYWA100040

- Difficulty date: February 16, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 20,629 hours, 25,697 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 36177501
- Part serial: 80212R
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU DROPPED OFF LINE WHILE STARTING ENGINES.
